2018
Том 70
№ 4

All Issues

Weak convergence of homogeneous processes with independent increments, switched by semi-Markov processes, in the phase extension scheme

Kravets T. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 37 (1985), no. 4, pp 397-400.

Citation Example: Kravets T. V. Weak convergence of homogeneous processes with independent increments, switched by semi-Markov processes, in the phase extension scheme  // Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 497–501.

Full text